Main Subjects = 13-XX Commutative algebra
Number of Articles: 36
1. The $w$-FF property in trivial extensions

Volume 43, Issue 7, November and December 2017, Pages 2259-2267

G.W. Chang; H. Kim


2. An upper bound for the regularity of powers of edge ideals

Volume 43, Issue 6, November and December 2017, Pages 1695-1698

M. Moghimian


3. When is the ring of real measurable functions a hereditary ring?

Volume 43, Issue 6, November and December 2017, Pages 1905-1912

H. Hejazipour; A. R. Naghipour


4. A simple proof of Zariski's Lemma

Volume 43, Issue 5, September and October 2017, Pages 1529-1530

A. Azarang


5. On pm$^+$ and finite character bi-amalgamation

Volume 43, Issue 5, September and October 2017, Pages 1237-1244

M. Tamekkante; E.M. Bouba


6. Almost valuation rings

Volume 43, Issue 3, May and June 2017, Pages 807-816

R. Jahani-Nezhad; F. Khoshayand


7. Constructing vertex decomposable graphs

Volume 42, Issue 4, July and August 2016, Pages 809-817

E. Lashani; A. Soleyman Jahan


8. On the order of a module

Volume 42, Issue 4, July and August 2016, Pages 923-931

S. Hadjirezaei; S. Karimzadeh


9. On two problems concerning the Zariski topology of modules

Volume 42, Issue 4, July and August 2016, Pages 941-948

H. Ansari-Toroghy; R. Ovlyaee-Sarmazdeh; Seyed Sajad Pourmortazavi


10. Complexes of $C$-projective modules

Volume 42, Issue 4, July and August 2016, Pages 949-958

E. Amanzadeh; M. T. Dibaei


11. On radical formula and Prufer domains

Volume 42, Issue 3, May and June 2016, Pages 555-563

R. Nekooei; F. Mirzaei


12. Locally GCD domains and the ring $D+XD_S[X]$

Volume 42, Issue 2, March and April 2016, Pages 263-284

G. W. Chang; T. Dumitrescu; M. Zafruhhah


13. Cohen-Macaulay-ness in codimension for simplicial complexes and expansion functor

Volume 42, Issue 1, January and February 2016, Pages 223-232

R. Rahmati-Asghar


14. Zero sets in pointfree topology and strongly $z$-ideals

Volume 41, Issue 5, September and October 2015, Pages 1071-1084

A. A. ‎Estaji; A. ‎Karimi Feizabadi; M. Abedi


15. Binomial edge ideals and rational normal scrolls

Volume 41, Issue 4, July and August 2015, Pages 971-979

F. Chaudhry; A. Dokuyucu; V. Ene


16. Pseudo-almost valuation rings

Volume 41, Issue 4, July and August 2015, Pages 815-824

R. Jahani-Nezhad; F. Khoshayand


17. On SPAP-rings

Volume 41, Issue 4, July and August 2015, Pages 907-921

E. Rostami; R. Nekooei


18. Notes on amalgamated duplication of a ring along an ideal

Volume 41, Issue 3, May and June 2015, Pages 749-757

P. Sahandi; N. Shirmohammadi


19. Coherence in amalgamated algebra along an ideal

Volume 41, Issue 3, May and June 2015, Pages 625-632

K. Alaoui Ismaili; N. Mahdou


20. The Artinian property of certain graded generalized local chohomology modules

Volume 41, Issue 2, March and April 2015, Pages 423-428

Y. Gu; L. Chu


21. On ideals of ideals in $C(X)$

Volume 41, Issue 1, January and February 2015, Pages 23-41

F. Azarpanah; A‎. ‎R‎. ‎Olfati


22. On graded classical prime and graded prime submodules

Volume 41, Issue 1, January and February 2015, Pages 217-225

K. Al-Zoubi; M. Jaradat; R. Abu-Dawwas


23. On special submodule of modules

Volume 40, Issue 6, November and December 2014, Pages 1441-1451

A Khaksari; S. Mehri; R. Safakish


24. Baer's lower nilradical and classical prime submodules

Volume 40, Issue 5, September and October 2014, Pages 1263-1274

E. Yılmaz; S. Kılıçarslan Cansu


25. Quintasymptotic sequences over an ideal and quintasymptotic cograde

Volume 40, Issue 4, July and August 2014, Pages 941-959

S. Jahandoust; R. Naghipour